# SDR HNAA2013021100049

- Difficulty date: February 11, 2013
- Submitted: February 11, 2013
- Operation: Air carrier
- Aircraft: N935HA
- Make and model: Dhav DHC8102
- Aircraft serial: 142
- Aircraft time: 61,311 hours, 68,469 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD AFT EMERGENCY SIGN LIGHT IS DIM.  REMOVED BULBS AT LOWER RT EMERGENCY SIGNS.  OPS CHECKED GOOD.
